# SDR 07FDEA00274

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397330620000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER P50 LT BETWEEN C72 AND C73 CORRODED AND CONNECTION SECTION  AT C72, P50 LT CORRODED STRINGER REPAIR WAS PERFORMED IAW SRM 53-10-14 FIG 201 AND REPLACEMENT OF CORRODED CONNECTING SECTION WAS PERFORMED IAW SRM 51-72-10.
